Endometriosis UK
35,450 members31,545 posts

Low mood

I'm on my 18th zoladex injection awaiting hysterectomy, I have stage 4 endo. I have to wait for the gyni and bowel consultant to try to fit in joint surgery, I feel like I'm being fobbed off all the time. For the past three weeks I have had terrible period aches and my stomach feels like everything is inflamed. I'm taking tailbone think that's what it's called (hrt). Just wondering does anyone else's mood just change more often than not to being moody, tearful and just generally fed up? Thanks in advance

7 Replies
oldestnewest

Big hugs for your pain.

I couldn't cope with zoladex at all and bailed after two jabs but it definitely suppressed my mood severely and took me to the brink of full depression. Hang in there and keep pushing for that date x x x x

1 like
Reply

Thanks Hun hope your well x

Reply

starry, how long did it take for zoladex to leave your system and for you to feel normal again?

Reply

Hi rajsam, I stopped the 3rd cycle on 12 May. I reckon I had severe knee joint pain for about 2 months after. My mood lifted after about 4-6 weeks, I remember being livid that the GP put the knee pain down to depression when I wasn't depressed anymore.. It had stopped by the time I went for surgery on 18 July.

Reply

Thank you Starry, I have suddenly developed severe anxiety and cant stop shaking and crying... very much unlike me and I have lost so much hair... I have finished my injections at the begining on July so I am hoping that everything will lift very soon and I will return to normal...

Reply

Hang in there it will gradually start to fade xxxx

1 like
Reply

thank you x

never will have those injections again

Reply

You may also like...